# SDR USAA2010020190250

- Difficulty date: January 8, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638415A
- Part serial: 7084
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - DELAMINATION ON LEFT ELEVATOR TAB BETWEEN ELEV STA 32.075 TO ELEV STA 124.047.  REPAIRED LEFT ELEVATOR TAB BETWEEN ELEV STA 32.075 TO ELEV STA 124.047 IAW B737 SRM 51-70-17.
